# SDR DHL2007741530

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SUPPORT STRUCTURE SKIN HAS A DENT AT BS 1346, BETWEEN STR 9L AND 10L.  REMOVED PREVIOUS REPAIR DOUBLER ADJACENT TO DENT.  CUT OUT DAMAGED AREA'S, 2 EA, 1.5" BY 1" AND 1" BY .625", FABRICATED 1 REPAIR DOUBLER FROM 2024-T3, .063" BY 28" BY 10.25", PO NR 9005314, PER B727 SRM 54-30-3 FIG 7 AND 54-30-2 FIG 4.  TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER PER B727 SRM 51-10-2 AND 54-30-3 FIG 7.
